Monday, June 23, 2008

What Have I been Doing??

This photo says it all....I have been soooooo sleepy for the past few days, as usual.

Actually, this is a photo of our stud horse, Bullet, not me! :) The doctor changed my medicine but if anything it has made me worse. I called and they just said "Give it a few days" My reply was..."I am a mother, I don't have a few days!" I just can't sleep all the time, I can't stand it!

Anyway, not alot going on here quilt wise. I am working on some scrappy 9 patches for another top but that is about it. I will show you some of that when I get a little more of it done.
Kristie

13 comments:

miniaturequilter said...

The pic is very funny!!!
I hope your feeling more energetic soon, until then take care of your self and do only what you have too.

Cindy (aka Peony the House Elf) said...

I just hate it when a Dr says just to give it time. They just don't listen to a person. You know your body and how you feel. Call again and demand to be listened to. I know how you feel something just isn't right with the medicine.

AJ said...

Wow! That picture startled me, wasn't at all what I expected to see this late at night. Talking about sleeping, thats probably what I should be doing.

I know what you mean about not having time because your a mom. I pray that things work out better for you soon.

Norma said...

They say that the best DR to treat a thyroid problem is one whose wife has a thyroid problem, because he will listen. I never felt that mine listened to me much but his nurse was terrific.

Hang in there.........it will get so much better when things get regulated.

Suzan said...

So sorry they can't get your meds right. Hang in there!

Karol-Ann said...

Hope you feel better soon!

QuiltedSimple said...

I hope they get your meds straightened out soon - I know the feeling when you are sooo tired but can't sleep with the kids - it's rough. Hang in there,
Kris

Moneik said...

Hope you get to feeling better soon and that they get your meds straightened out.

Guðrún said...

Ooops I thought it was you :) Isn´t it almost a week since they changed your medicine? I do hope the situation is going to change it is awful that you have so little energy, as you say you are a mother and you can´t take the day off to sleep.

Jen said...

OM-fing-God...that picture is beyond hilarious!! I think I need to put it as my wallpaper on my PC at work!!

Feel better soon sweetie!!

Kelly said...

Wow! What a picture. I hope you get to feeling better and have some more energy. Sometimes it does take a while for the medicine to level out, but being tired all the time just doesn't cut it! There's too much to do and too many quilts to work on!

Bethany said...

ROTFLOL! You scared me for a second! Good thing I wasn't drinking anything!

I hope you get some more energy back and that you feel better. From one druggie to another, switching meds suck. Those first few days or couple of weeks are so rough. Hang in there and know you are cared about.

BitnByAQuiltingBug said...

That pic freaked me out for a minute. You gotta warn a person when something like that it coming. Ahahahhahaaa....
Hope you are feeling better and the meds are working out now....